Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having pain in left eye. Found relief after removing the glass. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Dear sir
there is pain in the left eye at the left eage from last 2 days.
when i remove the glass it will give the relief to eyes.
kindly help me
Posted Fri, 19 Jul 2013 in Vision and Eye Disorders
Answered by Dr. Prasad 5 hours later

Eye pain without any localized symptoms such as redness / watering is usually the results of eye strain or lack of proper lubrication. As you mentioned the pain is better after removing glasses (refractory glasses/spectacles), I wonder if the pain is related to changes in refractory error.

Please get your vision checked to confirm it.

If there are no problems with vision, then using artificial tears such as Tearmax eye drops can be helpful. You will be able to get this eye drops from your nearest pharmacy. Apply 2-3 drops into each eyes thrice a day for 2 weeks and see if symptoms improve.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Follow-up: Having pain in left eye. Found relief after removing the glass. Help? 1 minute later
thanx for the mail.
surely i will reply on monday with the status.
yes there is no eaching and redness in the eye.
Answered by Dr. Prasad 6 hours later

If no visual acquity changes (refractory error) is noted, then you can try artificial tear drops as suggested above. It should help.

In the meantime, if the pain is severe acetaminophen tablets available as "Dolo 650mg" in India can be used as and when required.

Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor